UK-Muscle.co.uk Forum banner
1 - 9 of 9 Posts

·
Premium Member
Joined
·
650 Posts
Hi Guys,

I have been running

750 TEST E

300 DECA

500 EQ

per week

using Anadrol / DBOL as a pre workout or as and when (pill form)

I have been taking the above injectables since November so 8 weeks.

The last 3 have really started to cause my knees some grief. I never really have knee issues doing squats but other day warming up with 20kg bar was actually painful so i left them.

Walking down the stairs i seem to be doing at an angle

Walking steps or stairs at work its pretty niggly, its not a harsh pain but uncomfort in my knees.

My guess is maybe water retention causing extra fluid? lube from the deca? i dont know? any ideas guys?

i thought this stack would be joint friendly. . . .

@RedStar @swole troll
 

·
Premium Member
Joined
·
1,005 Posts
unless it is E2 related I am not quite sure how you can point the finger at the drugs. get a E2 blood test to be sure...

my money is on knee tendonitis. ice it a few times a day and give it a little rest. if pain persists for more that 2 weeks get a heat pack on your knee a few times a day to draw blood to the tendons to induce healing.

get a voodoo flossing band and floss your knees before you squat next time and I guarantee it will feel better and more "lubricated" when you start squatting. google voodoo flossing to see how its done and take a look at YouTube also.
 

·
Premium Member
Joined
·
650 Posts
Discussion Starter · #5 ·
Cheers Lads, i dont think its my current teckers of squats, iv used AAS before and squatted for yrs no issues, i am on 24 so its not like im 60 odd.

Never had discomfort walking

yh i need an E2 test, i didnt know which was to go.

Using ASIN around 25mg EOD

ED when i ad in the DBOL

might try to lower it and see if it helps, as perhaps its killing me E2.
 

·
Premium Member
Joined
·
8,745 Posts
Don't see why this has anything to do with drugs.., this is no more than likely a injury/ niggle not drugs, just a slight flair up of the knee tendons from training, doesn't matter about the past and age it happens.

Its more than likely just needs a few good massages a little rest and it be back to normal.
 

·
Premium Member
Joined
·
650 Posts
Discussion Starter · #7 ·
Don't see why this has anything to do with drugs.., this is no more than likely a injury/ niggle not drugs, just a slight flair up of the knee tendons from training, doesn't matter about the past and age it happens.

Its more than likely just needs a few good massages a little rest and it be back to normal.
That's my hopes anyway! I just thought i could have killed E2.

Its coincidence probably but its as soon as the new stack "kicked in" / built up that the niggles arrived - hence adding 1+1
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top